Fentanyl overdose amount

Common Questions and Answers about Fentanyl overdose amount

actiq

5204799 tn?1365456784 what is considered to be a dangerous amount of hydro to take? i currently am struggling with 12ish a day of norco 10/325. but i have taken as many as 21 in day. is there a danger of dying from that amount? or do some folks take way more than that and still be fine? i really have not considered that i might be taking enough to hurt myself in an overdose situation. if this is a stupid question i apologize, im just trying to be smart and more careful.
20816780 tn?1521081698 My pain management doctor prescribe me fentanyl patches in October of last year I had it accidental overdose when I went to him at my next appointment he says he would no longer be my Dr is there any way I can get help from another pain management doctor I have chronic pain I've suffered with this for years I need help
Avatar m tn You will NOT overdose at 25 micrograms of fentanyl. By now, you are no longer what is called "opiate naive" having been on hydrocodone and then percocet. Yes, if a person who has never taken opiates slaps on a fentanyl patch there would be respiratory problems and perhaps even arrest. BUT - that is not where you are in the opiate realm. I went from 5 to 6 norco a day to the 25 mcg patch and had no trouble.
897990 tn?1248268956 Thats a way to overdose very easily chewing the fentanyl releases the full time releae dose for three (3) days immdiately..........combining with methadone is the worst possible combination - they combine to make the most rapid and lethal mix for respiratory deperssion and arrest - - - only way to OD faster is to add a particular bemzo ........ you wont know that you stopped breathing until its way too late.......
Avatar f tn My doctor said my fentanyl levels are too high. If anthing they should be low because sometimes I forget to change my patch as often as I should. When I started using the patch my MD said put the new patch on in PM and then the old patch off the next AM. Since I started going to a pain specialist I noticed the label said to take old patch off before putting new patch on, so I'm thinking that's the reason why I am high? Any insight, suggestions?
495284 tn?1333894042 My son just died from a fentanyl overdose he got from my cousin. Can she be charged with homicide? How am I going to continue to live around her??
Avatar f tn My Dad was recently put on oxycontin- short term- for hip pain. He is having surgery next week. My Mom called telling me that Dad was having to concentrate on his breathing, was dizzy and having problems concentrating. I told her to bring him to the hospital. I will be leaving to meet them but I thought that these were all signs of a overdose. I really haven't had these signs when I was abusing so I am not sure. Can anyone enlighten me?
Avatar f tn Sooo my gp's gonna put me on fentanyl. But before he does I have to go in to the office to sign a liability waiver. Now I'm not stupid I know fentanyls dangerous.. But is it really that dangerous. I've never heard of a doctor do this before. Is this normal????
Avatar f tn Fetynal patches are synthetic narcotic analgesic with a rapid onset and short duration of action. In the mid-1990s, fentanyl was first introduced for widespread palliative use with the clinical introduction of the Duragesic patch. Overdose may cause death.
Avatar f tn A couple of things, changing them daily basically means you are giving yourself 2x the amount your supposed to get, this can cause a major overdose, so PLEASE please please, don't do that. Talk to your doctor if the strength isn't helping. The other thing is they work better if you put them on "fleshy" area's, they absorb better through fat than muscle. I hope that helps. Good luck to you.
Avatar f tn I'm on day 12 or so of Fentanyl withdrawal, it's been h*ll. I am also still on 6 percs a day, which hasn't helped make the w/d any easier, I don't think. I'm still so sick. I definitely feel better than the first 7 days, but I'm still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse?
Avatar f tn When we arrived and they saw the Fentanyl Patch, the first thing they assumed was overdose. They did a tox screen and found no opiates in her system. The patch had been replaced approximately 24 hours prior. She has been on the Fentanyl Patch (100 mcg) for about 3 years and uses a tegaderm patch over it to hold it in place. It was on her stomach. She always places the patches on her stomach or upper arm in a fatty area. This is the 4th ER visit in the past 12 months due to withdrawals.
Avatar f tn There is no reservoir of medication in a matrix patch - instead there are layers of the medication. There is no fentanyl gel in a matrix style patch. A matrix fentanyl patch places the fentanyl in adhesive. By all means return the defective patch to the Pharmacy where you purchased it. As Phil said, contact your prescribing physician and make him/her aware of the defective patch. Be cautious when handling the defective patch as your body can still absorb the Fentanyl is you touch it.
1219328 tn?1266881841 I have been weaning off fentanyl patches and i put my last one on today. Its exciting and scary....dont know whats ahead of me. I am still on the percs....weaning off of those also. I am down to 6 a day from abt 10 a day. I am weaning slowly reducing it half a tablet every week. Can anyone tell me if the withdrawals from fentanyl will be much worse after I stop applying the patch? I am only on 6mcg (I cut my 12.5 in half). Like I said...i have been weaning off slowly to this point....
Avatar f tn We have a daughter that has been smoking fentanyl patches for a long time now but yesterday we found out she was now injecting it. We haven't seen her since july, when we found out she stole from us but is living with grandparents, who are a little naive but are aware of her problems and is also wanting to help. We have tried talking with her and she has attended a few narcotic addiction classes. We are so afraid she will overdose on these, which I have seen in my profession.
Avatar m tn I was just prescribed the duragesic patch 25mcg but have not filled the prescription, while researching on internet found the ingredients in this patch being some powerful meds that I have never experienced before and I am in fear of overdose, not being able to concentrate on my job or addiction. I'm looking for serious advice from anyone who has done this switch and what was your reaction from the pills to the patch.
Avatar n tn you must not cut the patches or alter them in anyway -- doing so can cause a fatal overdose. also, she should not go out in excessive heat/sun or soak in hot tubs, excessively long, hot baths, etc, for the same reason. I was on the patch last year and got off it b/c it scared me so much; I kept thinking would go to sleep and never wake up. I don't want to visit tthat kind of horror on my kid. also, when my doc wanted me off any bt meds he upped the dose to 37.5 mcgs (1 25 & 1 12.
Avatar f tn You dont want to cut the patches - there is a risk of overdose when you cut a time release medication and it is all absorbed at once......Using the various strength patches you should be able to arrive at a taper... Or your Doc may want to put you on a different med to taper down...
Avatar f tn I have been on the fentanyl patches for 5 years and have had the worst side affects of any medications I have ever taken in my life, and believe me I've been on plenty to be a pharmacy tech without the schooling (that's what it seems like if you know what I mean). Anyway I have also been taking opioid pain meds other than the fentanyl for over 10 years.
3039221 tn?1340461200 When I felt the distress, I assumed it was the Fentanyl and discontinued it immediately. But the distress continued so I isolated each drug I was taking and after 5 visits to the ER, wa assured that it was not drug realted - just COPD. What a relief! I was terrified.
614471 tn?1221179194 ive just come off fentanyl patches onto the morphine so i can taper down, my aunt who died was addicted to heroin so i know a bit about it so i just wanted to know the equivalent so i can understand roughly how much morphine im taking. thank you to anyone that can help. kind regards, carrie.
Avatar f tn Hello Everyone, I don't seem to have a "join" button on the normal page, so have joined you all this way, so please excuse the lack of a question!! I've been reading loads of your previous entries in the process of researching help and advice for assisting my partner who is planning to taper off her fentanyl Durogesic patches, which she's been on for 11 years for on-going back pain.
Avatar m tn I have been prescribed both at high doses... it is safe as long as the doctor manages the dose... The combo worked well for me for a while... now I am on Fentanyl and Oxycodone... sometimes it takes a change every so often to get the most out of the medications...